# SDR DALA2018011900299

- Difficulty date: January 18, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 75,406 hours, 57,506 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN HOLE INSPECTION IAW NDTSPM 06-10-01.003 OF SEVENTH HOLE FROM BOTTOM OF REPAIR INDICATES A CRACK.   REPAIRED IAW ERA 565018-14, REV ORG.
